# SDR FDEA201706121615

- Difficulty date: June 12, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA0061501
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FRAME AT BS 535 LOWER REPAIR ANGLE CHAFED.  THE  REPAIR ANGLE WAS REMOVED IAW SRM 51-33-01-0G.  A NEW REPAIR ANGLE WAS FABRICATED IAW SRM 53-20-07-2R, FIG 201, REPAIR 1, AND INSTALLED IAW SRM 53-20-07-2R, FIG 201, REPAIR 1. THE  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
